# SDR 96ZZZX5148

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40N
- Make and model: Cessna 650
- Aircraft serial: 6507031
- System (JASC): 3240 · Landing Gear Brake System
- Part: Carrier
- Part number: 244537
- Condition: Broken
- Location: Nr 1 Brake
- Part time: 1,036 hours
- Component: 99141362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE MAKES NOISES WHILE TOWING AIRCRAFT. FOUND FIRST CARRIER AND LINING ASSY BROKEN IN THREE PIECES.  BRAKE ASSY PN 2-15-02 B. F. GOODRICH.  AIRCRAFT TOTAL TIME:  1,036.9 HOURS.  753 LANDINGS.
